Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Why do I have such high cholesterol of 215 ?

normal range is from 1 to 200 and mine is 215 I am skinny and workout a lot I do not eat very much Why do i have such high cholesterol ? I am scared Also, my father passed away from a heart attack
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  565
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
High cholesterol and other lipid disorders can be inherited (passed down through families) or associated with: * Fatty diets * Disease such as diabetes, hypothyroidism, Cushing syndrome, and kidney failure * Certain medications, including birth control pills, estrogen, corticosteroids, certain diuretics, and beta blockers * Lifestyle factors, including inactivity and regular, excessive alcohol use If you smoke and also have high cholesterol, you have an even greater risk for heart disease. Lipid disorders are more common in men than women. Control your high cholesterol by diet and exercise.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor